# SDR ASOA2015051312823

- Difficulty date: April 20, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,324 hours, 18,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 893-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK CORRODED AT BS 893 - 969.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03.
